Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deletethisnameplz

Whitie's Soon-To-Be Accutane Log

Recommended Posts

Hey this is me whitie. Just a little information about myself and what not.

I started getting acne at the start of Sophomore year but it was never big, and while I got medication for it it never bothered me. My acne continued to worsen and get better but it was never bad and I still felt good and confident. Towards the end of Sophomore year I had some red marks but I was tanning a lot so it covered up the rest of them. Over the summer I read that tanning was bad so I stopped all together. Now I'm pale and have horrible red marks all over (mid-way through my Junior year). I'm gunna post some pictures but they aren't verry accurate I'm told. My red marks aren't this red but rather more pink, but I think they're also bigger because people seem to notice them and will occassionaly blaze on me because of them. I have been going out with my very beautiful girlfriend for 6 months and she's stuck with me through this shit but I feel like she's guna leaveme or cheat on me because of them :cry: . I'm trying accutane because I've seen the results it has given so many people. I know it's not for red marks but I've seen it help some peoples red marks and I know it can help my acne. Overall, my acne isn't horrible, probably moderate, but it wouldn't be bad having these fuckers gone.

I just got my blood work done on Wednesday December 21, and it's now Friday 23rd, and my doctor said that I could possibly start Accutane on this coming Tuesday, December 27th. This is my 2nd day in a row skipping because I hate going to school looking like this, I'm so depressed because of this shit. I don't wanna kill myself but if someone killed me in my sleep, I wouldn't be too upset :doubt: . Oh well, pictures as promised, and oh yeah, I'll try to update with new pictures every week once I start taking Accutane, but with my luck, my blood tests will fuck me over somehow...

Sorry but I have to use this site to post em and they're smaller so you can't see everything :doubt: . Anyone know of a better site? My pictures didn't work on acne.org.

IPB Image

IPB Image

IPB Image

IPB Image

IPB Image

IPB Image

Leave comments please :cool: .

I had to give Madvillain love.

Link to post
Share on other sites

Hey, u can upload ur pics on photobucket.com then get the links and paste them here, i cant see any pics that u posted !! Good luck on accutane bro

Link to post
Share on other sites

were you tanning booth tanning? Yah some little black kid called me red face when I was lifeguarding last summer, I told him to shut his mouth. Yah accutane will clean you right up. Its my third day on this shit.

Link to post
Share on other sites

Day 2,

Yeah so I dind't get the headache after taking my pill that I got last time.

Did anyone else get a dose like this? I'm taking one 40MG pill every other day. It kinda sucks I want to atleast take one a day but oh well...

My skin is random.

my skin is really random too. ill get a random breakout in wierd places out of nowhere. im kinda in the same situation as you. Im a sophomore and my skin isnt too bad i just wanna completely clear it up for good. Well im on 40mg once a day and im on day 76. Im pretty much cleared and hoping the red marks will fade. i guess we all just have to be patient. there will be the good days and the shitty ones so be patient

Link to post
Share on other sites

I dont think its a bad idea! I say try it and if it doesn't work out, it doesn't work out! Good luck on your accutance course from a fellow midwesterner, haha!!

Link to post
Share on other sites

Dude man... acne or no acne.. you're still HOT!!! Your skin looks like the type of skin that accutane will work beautifully on. Check LV Boy's accutane experience. You have the same type of skin as him. He got CLEARRRRR. BEST OF LUCK HOMIE!!!

Link to post
Share on other sites

Sorry you are feeling so down, I feel down today, too. I already have missed too many days because of acne, and my profs do not like that too much. I hope things get better for you. Don't worry, the first few months of accutane are tough, it will get better...

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×